MAUDE Adverse Event Report: ARTHREX, INC. CONIC OBTR,FOR 4MM SCOPE SHTH; ARTHROSCOPE AND ACCESSORIES

ARTHREX, INC. CONIC OBTR,FOR 4MM SCOPE SHTH; ARTHROSCOPE AND ACCESSORIES
Model Number CONIC OBTR,FOR 4MM SCOPE SHTH
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint confirmed.One unpackaged ar-3375-4011, batch 1903546 was received for investigation.Visual inspection identified that the device identifiers were worn/faded, the most likely cause for the reported failure can be attributed to user error of the device due to improper detergent/cleaning process used.
 
Event or Problem Description
It was reported that there is pitting corrosion with this device.There was no harm for patient, operator or third party reported.No further information received.

Brand Name
CONIC OBTR,FOR 4MM SCOPE SHTH
Common Device Name
ARTHROSCOPE AND ACCESSORIES
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19391821
Report Number1220246-2024-03844
Device Sequence Number12705686
Product Code NBH
UDI-Device Identifier00888867101616
UDI-Public00888867101616
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 05/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCONIC OBTR,FOR 4MM SCOPE SHTH
Device Catalogue NumberAR-3375-4011
Device Lot Number1903546
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/03/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2021
Initial Report FDA Received Date05/24/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown